RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 32(74), Number 2, Pages 465–476 (Mi msb5316)  

Sylow bases of infinite groups

P. A. Gol'berg


Full text: PDF file (1187 kB)

Bibliographic databases:
Received: 11.06.1952

Citation: P. A. Gol'berg, “Sylow bases of infinite groups”, Mat. Sb. (N.S.), 32(74):2 (1953), 465–476

Citation in format AMSBIB
\Bibitem{Gol53}
\by P.~A.~Gol'berg
\paper Sylow bases of infinite groups
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 32(74)
\issue 2
\pages 465--476
\mathnet{http://mi.mathnet.ru/msb5316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=55342}
\zmath{https://zbmath.org/?q=an:0050.01802}


Linking options:
  • http://mi.mathnet.ru/eng/msb5316
  • http://mi.mathnet.ru/eng/msb/v74/i2/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:155
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020